RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nikolaev, M Yu

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:33
Abstract pages:241
Full texts:102
References:25

http://www.mathnet.ru/eng/person25942
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1984
1. A. V. Vedyaev, M. Yu. Nikolaev, “Aspects of the diagram technique for Hubbard operators”, TMF, 59:2 (1984),  293–296  mathnet; Theoret. and Math. Phys., 59:2 (1984), 510–512  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021